Difference between revisions of "Zh1995"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
Y. Zhou, Cauchy problem for semilinear wave equations in four space dimensions with small initial data, JPDE 8 (1995), 135-144.
+
{{Article
 
+
| author = Y. Zhou
[[Category:Bibliography]]
+
| title = Cauchy problem for semilinear wave equations in four space dimensions with small initial data
 +
| journal = JPDE
 +
| jvol = 8  
 +
| jpage = 135-144
 +
| year = 1995
 +
| arxivid =
 +
| mathsciid = MR1331521
 +
}}

Latest revision as of 21:14, 9 July 2009

Y. Zhou. Cauchy problem for semilinear wave equations in four space dimensions with small initial data. JPDE, 8 (1995), 135-144. MathSciNet, arXiv.